Alert archive / Alabama / Flash Flood Warnings in 2004
Flash Flood Warning 60, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Oct 19, 2004, 11:24 AM CDT for Colbert County, Lauderdale County, Alabama. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 19, 2004, 11:24 AM CDT (16:24 UTC)
- Expired
- Oct 19, 2004, 5:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Huntsville, AL
- Area
- Counties, with a storm outline in the text
Counties Colbert County, AL, Lauderdale County, AL
The radar
The Columbus AFB radar (KGWX), 127 km from the middle of the area, began a volume at 16:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 4.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1265 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KHUN 191622
FFWHUN
ALC033-077-192200-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1124 AM CDT TUE OCT 19 2004
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LAUDERDALE COUNTY IN NORTHWEST ALABAMA
COLBERT COUNTY IN NORTHWEST ALABAMA
* UNTIL 500 PM CDT
* AT 1114 AM CDT...WEATHER SERVICE RADAR INDICATED MODERATE RAINFALL
ACROSS THE NORTHWESTERN PORTION OF ALABAMA...WITH THE HEAVIEST RAIN
BETWEEN PICKWICK DAM AND WHEELER DAM.
MORE MODERATE TO HEAVY RAINFALL WILL CONTINUE THIS AFTERNOON...WITH
ANOTHER 1 TO 3 INCHES OF RAIN EXPECTED. SEVERAL LOW LYING ROADS ARE
CLOSED FROM THE OVERNIGHT RAINFALL...SUCH AS COUNTY ROAD 130 IN
GREENHILL...AND COUNTY ROAD 50 AT COUNTY ROAD 207 IN ANDERSON.
* SOME LOCATIONS AFFECTED INCLUDE...
ARDMORE...ATHENS...CHEROKEE...FLORENCE...KILLEN...LEIGHTON...
LEXINGTON...MUSCLE SHOALS...ROGERSVILLE...SHEFFIELD...TUSCUMBIA
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
LAT...LON 3499 8808 3457 8811 3469 8733 3473 8679
3499 8680
$$
JDG/BCC2 follow-up statements
000
WGUS74 KHUN 191756
FFSHUN
ALC033-077-192200-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1256 PM CDT TUE OCT 19 2004
...FLASH FLOOD WARNINGS CONTINUE FOR LAUDERDALE AND COLBERT COUNTIES
UNTIL 500 PM CDT...
AT 1256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
MODERATE RAINFALL FROM PICKWICK DAM TO TUSCUMBIA TO ANDERSON. THIS
CONTINUES TO MOVE TO THE EAST AT 30 MPH...WHILE ALSO REBUILDING TO
THE WEST OVER NORTHERN MISSISSIPPI.
RAINFALL AMOUNTS OF BETWEEN A HALF AND ONE AND ONE HALF INCHES HAVE
OCCURRED SINCE 1100 AM. LAUDERDALE COUNTY ROAD DEPARTMENT REPORTS
WATER OVER COUNTY ROAD 15 IN WATERLOO...AS WELL AS COUNTY ROADS
39...156 AND 369 IN GREENHILL. COLBERT COUNTY REPORTS WATER OVER THE
ROAD IN LEIGHTON ON OLD HIGHWAY 20.
WE EXPECT ANOTHER 1 INCH OF RAIN THIS AFTERNOON...WHICH WILL FURTHER
AGGRAVATE ALREADY SATURATED SOIL.
SOME LOCATIONS AFFECTED THROUGH 530 PM CDT
INCLUDE...CHEROKEE...FLORENCE...KILLEN...LEXINGTON...MUSCLE
SHOALS...SHEFFIELD.
MOST FLOODING DEATHS ARE VEHICLE RELATED. NEVER ATTEMPT TO DRIVE OR
WALK ACROSS AREAS THAT ARE COVERED BY FLOOD WATERS. MOVE TO HIGHER
GROUND TO ESCAPE THE FLOOD.
REPORT FLOODING INCIDENTS TO YOUR LOCAL EMERGENCY MANAGEMENT
AGENCY...SO IT CAN BE RELAYED TO THE NATIONAL WEATHER SERVICE IN
HUNTSVILLE.
LAT...LON 3503 8814 3461 8811 3468 8809 3470 8778
3488 8726 3505 8742
$$
JDG000 WGUS74 KHUN 192046 FFSHUN ALC033-077-192115- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 341 PM CDT TUE OCT 19 2004 ...THE FLASH FLOOD WARNING FOR LAUDERDALE AND COLBERT COUNTIES HAS BEEN CANCELED... AT 340 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT RAINFALL HAD ENDED ACROSS THE WARNED AREA...AND THE FLOOD THREAT WAS DIMINISHING. SOME VERY MINOR RUNOFF MAY CONTINUE...BUT THE SERIOUS THREAT OF FLOODING IS ENDING. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELED. HOWEVER...REPORTS FROM COLBERT AND LAUDERDALE COUNTY EMERGENCY MANAGEMENT OFFICES INDICATE THAT MANY AREA ROADS REMAIN CLOSED OR IMPASSABLE THIS AFTERNOON. ALTHOUGH THE RAIN HAS ENDED...MOTORISTS SHOULD STILL BE ALERT TO NOT DRIVE INTO WATERS OF UNKNOWN DEPTH. AS LITTLE AS SIX INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. LAT...LON 3499 8723 3460 8758 3460 8807 3499 8808 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Oct 19, 7:48 AM CDT, 3 hours 36 minutes earlier.
Area forecast discussion, Oct 19, 7:48 AM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 748 AM CDT TUE OCT 19 2004 .UPDATE... ROUND 1 IS PRETTY MUCH OVER...WITH HEAVY RAIN THE PRIMARY THREAT NOW LOCALLY. STILL PONDING OF WATER AND HYDROPLANING REMAIN A BIG CONCERN. TEMPS HAVE PLUMMETED INTO THE 60S...BUT SHOULD STILL REBOUND DURING THE DAY TO AT LEAST CLOSE TO FORECAST HIGHS. WILL UPDATE THE GRIDS AND GRID-BASED PRODUCTS...EVERYTHING ELSE IS STILL ON TRACK...BUT WILL NEED TO UPDATE THE ZONES TO REMOVE THE WATCH. && .DISCUSSION... SHORT TERM (NOW THROUGH WEDNESDAY NIGHT)... I FEEL CONFIDENT THAT AT SOME POINT TODAY...EVERYONE WILL GET SOME RAIN AND THUS HAVE GONE CATEGORICAL ON POPS. WILL ALSO BE CONTINUING TO MENTION THE POSSIBILITY OF SEVERE. SHEAR REMAINS HIGH...WITH H8 WINDS OUT OF THE WSW AT 40 TO 45 KTS...AND SFC WINDS OUT OF THE DUE SOUTH AT 10 TO 20 MPH. HAIL IS A POSSIBILITY...BUT THE GREATEST THREAT WILL BE HEAVY RAIN AND THE POTENTIAL FOR THE STRONG WINDS ALOFT TO TRANSPORT DOWN TO THE SURFACE. THERE IS ALSO STILL THE THREAT OF TORNADOES TODAY WITH THE STRONG SHEAR. IN OTHER WORDS... THERE IS A LITTLE BIT OF EVERYTHING TODAY. MEANWHILE...WITH S/SW WINDS...ANY BREAKS IN THE PRECIP WILL LEND THEMSELVES TO A SPIKE IN TEMPS. THIS IS MOST LIKELY TO OCCUR IN THE SHOALS THIS AFTERNOON...AND IN THE EAST THIS MORNING. BUT IN THE EAST...WHERE TEMPS/DEWS REMAIN LOW...THAT POSSIBLE RISE WOULD JUST BRING THEM TO WHERE EVERYONE ELSE WILL ALREADY BE ENDING UP. LOW CLOUDS HAVE SOCKED IN MUCH OF THE DEEP SOUTH...ANY BREAKS WILL NOT OCCUR UNTIL MIDDAY OR LATER. WILL DISCUSS THE FLOOD THREAT IN A BIT. ANY SHRA/TSRA THAT REDEVELOP THIS AFTERNOON WILL...AS ON MONDAY... LINGER INTO THE EVENING HOURS...AND HAVE RAISED POPS TO REFLECT THIS. I MAY STILL NOT BE HIGH ENOUGH. TOOK LOWS A LITTLE WARMER WITH SOUTHERLY FLOW CONTINUING. BUT WINDS WILL BE DROPPING OFF AND SO ANY BREAKS IN THE CLOUDS (OR MAYBE EVEN WITHOUT THEM)...PATCHY FOG... POSSIBLY DENSE...COULD OCCUR. HAVE INCLUDED THIS IN THE FORECAST. WILL KEEP IN SLIGHT CHANCE POPS ON WEDNESDAY. ALTHOUGH RIDGING STARTS TO BUILD IN...THERE IS STILL SOME UPLIFT AND THE MOIST AND UNSTABLE AIRMASS ISNT GONE YET. IF WE DO GET TSTM DEVELOPMENT WEDNESDAY IT COULD AGAIN BE SEVERE. MIDDLE PORTION (THURSDAY THROUGH SATURDAY)... STILL BELIEVE THURSDAY AND FRIDAY WILL BE DRY...WITH UPPER RIDGING DEVELOPING TO THE WEST...THIS SHOULD DRAG SOME SEMBLANCE OF A FRONT THROUGH THE AREA...AND COOL US DOWN A BIT (AT LEAST AT NIGHT). MODELS ARE KIND OF ALL OVER THE PLACE SO FOR NOW I TOOK A COMPROMISE SOLUTION...WHICH IS NOT MUCH DIFFERENT THAN THE GOING FORECAST. DID NOT TOUCH THE EXTENDED (SUNDAY/MONDAY)...IF WEATHER/TIME ALLOWS I WILL LIKELY MAKE SOME TWEAKS IN THE GRIDS LATER TONIGHT. HYDROLOGY... TRAINING TSTMS ARE GOING TO BE A BIG THREAT TODAY...ESPECIALLY IN LAUDERDALE AND SOUTHERN MIDDLE TN. HEAVY RAINFALL IS LIKELY...AND SOME ISOLATED SPOTS ALREADY SAW COPIOUS RAIN WITH THE TWO SUPERCELLS YESTERDAY. WE WILL BE CLOSELY MONITORING FLASH FLOOD POTENTIAL TODAY. SEVERE CLIMATOLOGY... JUST A BRIEF NOTE. OCTOBER TORNADOES ARE RARE. THE LAST WERE TWO F0 TORNADOES IN OCTOBER 2002. BEFORE THAT...WE HAVE TO GO ALL THE WAY BACK TO 1974 TO FIND ONE. THE ONLY STRONG (F2 OR GREATER) TORNADO OUTBREAKS IN OCTOBER WERE IN 1909 AND 1967. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && JE/23
Hazardous weather outlook, Oct 19, 5:10 AM CDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 510 AM CDT TUE OCT 19 2004 ALZ001>010-016-TNZ076-096-097-191800- COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE- LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN- 510 AM CDT TUE OCT 19 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PARTS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...(TODAY AND TONIGHT)... FOR THE REST OF THIS MORNING...A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS THE TENNESSEE VALLEY. IN STRONGER STORMS EXPECT WIND GUSTS UP TO 40 MPH...FREQUENT LIGHTNING...PENNY SIZE HAIL AND HEAVY RAIN WITH LOCALIZED FLOODING POSSIBLE. FOR THIS AFTERNOON AND EARLY EVENING...WITH DAYTIME HEATING... THUNDERSTORMS WILL LIKELY BECOME STRONG TO SEVERE WITH DAMAGING WINDS OF 60 MPH...HAIL UP TO THE SIZE OF QUARTERS AND HEAVY RAIN. THE BEST TIME FOR SEVERE WEATHER WILL BE FROM 1 PM TO 8 PM. .DAYS TWO THROUGH SEVEN...(WEDNESDAY THROUGH MONDAY)... THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY AND AGAIN ON SATURDAY AND SUNDAY. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE NECESSARY THIS AFTERNOON. SS
In the hours before
Special weather statement, Oct 19, 5:34 AM CDT, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 534 AM CDT TUE OCT 19 2004 ALZ004-005-007-191130- LAWRENCE-LIMESTONE-MORGAN- 534 AM CDT TUE OCT 19 2004 ...SIGNIFICANT WEATHER ALERT FOR A LINE OF STRONG THUNDERSTORMS... A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH...PEA SIZE HAIL...FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL WILL MOVE ACROSS LIMESTONE...LAWRENCE...AND INTO MORGAN COUNTIES THROUGH 630 AM. THE LINE OF THUNDERSTORMS IS MOVING EAST AT 35 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 8 AM CDT. STAY TUNED TO NOAA WEATHER RADIO...OR A FAVORITE MEDIA OUTLET...FOR FURTHER STATEMENTS AND WARNINGS. 09
Special weather statement, Oct 19, 5:36 AM CDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 536 AM CDT TUE OCT 19 2004 ALZ009-191130- JACKSON- 536 AM CDT TUE OCT 19 2004 ...SIGNIFICANT WEATHER ALERT FOR A LINE OF STRONG THUNDERSTORMS... A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH...PEA SIZE HAIL...FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL WILL SINK SOUTHEASTWARD ACROSS JACKSON COUNTY THROUGH 630 AM. THE LINE OF THUNDERSTORMS IS MOVING SOUTHEAST EAST AT 30 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 8 AM CDT. STAY TUNED TO NOAA WEATHER RADIO...OR A FAVORITE MEDIA OUTLET...FOR FURTHER STATEMENTS AND WARNINGS. 09
Special weather statement, Oct 19, 5:43 AM CDT, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 543 AM CDT TUE OCT 19 2004 ALZ003-191145- FRANKLIN AL- 543 AM CDT TUE OCT 19 2004 ...SIGNIFICANT WEATHER ALERT FOR A LINE OF STRONG THUNDERSTORMS... A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH...PEA SIZE HAIL...FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL WILL MOVE EASTWARD ACROSS FRANKLIN COUNTY THROUGH 645 AM. THE LINE OF THUNDERSTORMS IS MOVING EAST EAST AT 35 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 8 AM CDT. STAY TUNED TO NOAA WEATHER RADIO...OR A FAVORITE MEDIA OUTLET...FOR FURTHER STATEMENTS AND WARNINGS. 09
Special weather statement, Oct 19, 6:05 AM CDT, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 605 AM CDT TUE OCT 19 2004 TNZ076-096-097-191200- FRANKLIN TN-LINCOLN-MOORE- 605 AM CDT TUE OCT 19 2004 THE THREAT FOR SEVERE THUNDERSTORMS HAS DIMINISHED ACROSS PORTIONS OF SOUTHERN MIDDLE TENNESSEE. THEREFORE...THE FOLLOWING COUNTIES IN THE HUNTSVILLE COUNTY WARNING AREA HAVE BEEN CLEARED FROM SEVERE THUNDERSTORM WATCH 864... IN TENNESSEE...FRANKLIN...LINCOLN...AND MOORE. SHOWERS AND A FEW THUNDERSTORM WILL STILL BE POSSIBLE THROUGH THE MORNING HOURS WITH SOME LOCALLY HEAVY RAINFALL STILL POSSIBLE. THE POSSIBILITY WILL EXIST FOR RENEWED THUNDERSTORM DEVELOPMENT WEST OF THE AREA LATER TODAY WHICH MAY MOVE INTO THE AREA BY LATE IN THE AFTERNOON. THUS...THE POSSIBILITY WILL EXIST FOR ANOTHER ROUND OF STRONGER THUNDERSTORMS LATER TODAY. STAY TUNED TO NOAA WEATHER RADIO...OR A FAVORITE MEDIA OUTLET...FOR FURTHER STATEMENTS AND WARNINGS. 09
Special weather statement, Oct 19, 8:42 AM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 842 AM CDT TUE OCT 19 2004 ALZ016-191430- CULLMAN- 842 AM CDT TUE OCT 19 2004 ...SIGNIFICANT WEATHER ALERT FOR LOCALLY HEAVY RAINFALL IN CULLMAN COUNTY... AT 842 AM...DOPPLER RADAR INDICATED THAT A LINE OF THUNDERSTORMS CONTAINING VERY HEAVY RAINFALL STRETCHED FROM MARION COUNTY ALABAMA...ALL THE WAY TO CHEROKEE COUNTY ALABAMA. THIS LINE WAS BEGINNING TO MOVE IN MORE OF AN EASTERLY DIRECTION...PLACING CULLMAN COUNTY IN A FAVORABLE LOCATION FOR PERSISTENT HEAVY RAINFALL THROUGH 930 AM. CULLMAN COUNTY HAS ALREADY RECEIVED MORE THAN AN INCH AND A HALF OF RAINFALL ACCORDING TO RADAR ESTIMATES. ADDITIONAL HEAVY RAINFALL MAY CAUSE A RAPID RISE IN CREEKS...STREAMS...OR DRAINAGE DITCHES. PERSONS ACROSS THE COUNTY ARE URGED TO KEEP AN EYE ON NEARBY LOW LYING AREAS...AND BE PREPARED TO MOVE TO HIGHER GROUND IF NECESSARY. STAY TUNED TO NOAA WEATHER RADIO...OR A FAVORITE MEDIA OUTLET...FOR FURTHER STATEMENTS AND WARNINGS. 27
Special weather statement, Oct 19, 10:21 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1021 AM CDT TUE OCT 19 2004 ALZ001>010-016-TNZ076-096-097-191700- COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE- LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN- 1021 AM CDT TUE OCT 19 2004 ...SIGNIFICANT WEATHER ALERT FOR LOCALLY HEAVY RAINFALL AND THUNDER ACROSS THE TENNESSEE VALLEY... BANDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO FIRE UP ACROSS THE VALLEY...AS A VERY UNSTABLE AIRMASS COLLIDES WITH A STATIONARY FRONT JUST WEST OF THE MISSISSIPPI RIVER. RAINFALL AMOUNTS HAVE AVERAGED 1 TO 2 INCHES SINCE MONDAY AFTERNOON...WITH UP TO 3 INCHES IN A FEW SPOTS SUCH AS MERIDIANVILLE AND LYNCHBURG. WE ARE EXPECTING SHOWER AND THUNDERSTORMS THROUGHOUT THE DAY...WITH THE PRIMARY HAZARD BEING LOCALLY HEAVY RAIN AND LIGHTNING. WE EXPECT ANOTHER INCH OF RAIN THROUGH THIS AFTERNOON...WITH SOME LOCALITIES RECEIVING UP TO 2 INCHES TODAY. ANY OUTDOOR ACTIVITY SHOULD BE CANCELED TODAY DUE TO LIGHTNING AND RAIN. FOR TRAVELERS...PLEASE DRIVE AT A REDUCED SPEED. THE COMBINATION OF MODERATE RAIN...AND WET LEAVES ON AREA ROADWAYS...WILL CREATE A FAVORABLE ENVIRONMENT FOR HYDROPLANING. THERE HAVE BEEN NUMEROUS ACCIDENTS THIS MORNING...DUE TO SPEED AND WET ROADS. WE EXPECT MORE STORMS TO DEVELOP OVER EASTERN ARKANSAS...AND NORTHWESTERN MISSISSIPPI THIS AFTERNOON...AND SOME OF THESE STORMS COULD BECOME SEVERE LATER THIS AFTERNOON...PARTICULARLY AFTER 300 PM. JDG
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 9:55 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 50 min |
| Oct 18, 10:15 PM CDT | Tornado Warning | HUN | Colbert, Franklin | 45 min |
| Oct 18, 10:58 PM CDT | Tornado Warning | HUN | Colbert | 47 min |
| Oct 18, 11:20 PM CDT | Severe Thunderstorm Warning | HUN | Colbert | 25 min |
| Oct 18, 11:29 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence | 46 min |
| Oct 19, 2:43 AM CDT | Tornado Warning | HUN | Lauderdale | 47 min |
| Oct 19, 3:19 AM CDT | Severe Thunderstorm Warning | HUN | Limestone | 41 min |
| Oct 19, 3:28 AM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 17 min |
| Oct 19, 4:41 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 49 min |
| Oct 19, 4:58 AM CDT | Severe Thunderstorm Warning | HUN | Madison | 47 min |
| Oct 19, 5:16 AM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale | 2 hr |
| Oct 19, 6:05 AM CDT | Flash Flood Warning | HUN | Madison | 3 hr |
| Oct 19, 6:20 AM CDT | Flash Flood Warning | HUN | Jackson | 3 hr |
| Oct 19, 6:39 AM CDT | Flash Flood Warning | HUN | Lawrence | 3 hr |
| Oct 19, 7:10 AM CDT | Flash Flood Warning | HUN | Franklin | 2 hr |
| Oct 19, 1:09 PM CDT | Severe Thunderstorm Warning | HUN | Colbert | 21 min |
| Oct 19, 1:13 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 47 min |
| Oct 19, 1:31 PM CDT | Severe Thunderstorm Warning | HUN | Colbert | 44 min |
| Oct 19, 1:39 PM CDT | Tornado Warning | HUN | Colbert | 36 min |
| Oct 19, 2:05 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence | 25 min |
| Oct 19, 2:37 PM CDT | Flash Flood Warning | HUN | Madison, Marshall, Morgan | 113 min |
| Oct 19, 5:56 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 34 min |
| Oct 19, 6:25 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 50 min |
Nearby
Flash Flood Warnings in Alabama, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.